# SDR DALA201805143300

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 71,897 hours, 14,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 32 - 39 WILL NOT ILLUMINATED.   REPLACED THE BATTERY PACK AT SEAT 39R.
